# SDR DALA2025012900695

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 98,700 hours, 24,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zn 800 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 AFT R DOOR DISARMING - SLIDE LIGHT STAYS ON UNTIL YOU SLAM THE LEVER INTO DISARM POSITION USING SUBSTANTIAL FORCE. CORRECTIVE ACTION: T/S PER B757 WDM 52-71-11 FOUND AFT 4R ARM SENSOR WIRE DAMAGED. REMOVED SW AND DAMAGED WIRING AND SPLICED IN PER BSWPM 20-10-13 A NEW PROX SENSOR S10225 REF B757 WDM 25-66-11 AND INSTALLED THE GIRT BAR PROX SENSOR PER B757 AMM 25-66-11. 4R DOOR ARMING AND SLIDE LIGHT OPERATE NORMAL. (6649052)
